# SDR ASOA2015041012599

- Difficulty date: March 19, 2015
- Submitted: April 10, 2015
- Operation: Air carrier
- Aircraft: N849AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7347
- Aircraft time: 34,714 hours, 31,559 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 349-364
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FLOOR SILL AFT OF THE SERVICE DOOR AT FS 349-364 CORRODED.  REMOVED CORROSION IAW EC/TC REO 601R-53-00-530 DAMAGE OUT OF LIMITS IAW REO 601R-53-00-530.  COMPLIED WITH ALL STEPS OF REV 601R-53-21-2603.  COMPLIED WITH REO 601R-53-21-2601.  COMPLIED WITH EC/TC REQ 601R-53-21-2603.
